I am 49 years old and have been on Lyrica for fibro for 4 yrs now- 300 mg day for the last 2?
- 14 Nov 2011 by quilter50
- 24 May 2012
- lyrica, fibromyalgia, vision
Recently,I am noticing some blurred vision. Could this be Lyrica related ?
Blurred vision is not a reported side effect of Lyrica, maybe this is due to some other reasons, you should report this to the doc who prescribed the med.
Take care, best wishes!
Yes, Lyrica is famous for blurred vision. Please let your doc know that you have developed blurry vision from Lyrica.
I took it for a short while, and noticed immediate vision problems.
Best wishes to you!
I am the same age... I think its just time to see your eye Dr. Your eye sight is changing due to your age. We are old.. haha ( just kidding ) . Def has alot to do with the age we are at. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 3 answers
Posted 14 Sep 2010 • 4 answers
Posted 9 Mar 2012 • 4 answers
Posted 9 May 2012 • 5 answers
Posted 10 Dec 2012 • 3 answers